# SDR SWAA2024070207284

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 25,233 hours, 12,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

# 1 F/A FLASHLIGHT NOT TESTING<[01] REPLACED # 1 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM CHPT. 25-64-00
